# SDR ZZDA2008165

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039491
- Part serial: 9858
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 25 THUR 31 EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY SUPPLY ASSY & BATTERY OP'S CHECK GOOD REF MM 33-51.
